Universidad Complutense de Madrid
E-Prints Complutense

Global homeomorphisms and covering projections on metric spaces

Impacto

Downloads

Downloads per month over past year

Gutú, Olivia and Jaramillo Aguado, Jesús Ángel (2007) Global homeomorphisms and covering projections on metric spaces. Mathematische Annalen, 338 (1). pp. 75-95. ISSN 0025-5831

[img] PDF
Restringido a Repository staff only

299kB
[img] PDF
Restringido a Repository staff only

312kB

Official URL: http://www.springerlink.com/content/t2220x2731532124/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

For a large class of metric spaces with nice local structure, which includes Banach-Finsler manifolds and geodesic spaces of curvature bounded above, we give sufficient conditions for a local homeomorphism to be a covering projection. We first obtain a general condition in terms of a path continuation property. As a consequence, we deduce several conditions in terms of path- liftings involving a generalized derivative, and in particular we obtain an extension of Hadamard global inversion theorem in this context. Next we prove that, in the case of quasi-isometric mappings, some of these sufficient conditions are also necessary. Finally, we give an application to the existence of global implicit functions.


Item Type:Article
Uncontrolled Keywords:Implicit Function Theorems; Manifolds; Mappings
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:16611
Deposited On:04 Oct 2012 08:53
Last Modified:25 Jun 2018 07:29

Origin of downloads

Repository Staff Only: item control page